# SDR DALA2019010400078

- Difficulty date: January 3, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 82,603 hours, 37,958 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 663 AFT RT CLOSET FWD WALL FLOOR EMER LIGHT INOP. CORRECTIVE ACTION: FOUND DISCONNECTED PLUG, RECONNECTED AND OPS CHECK GOOD. (5037457)
